# SDR DALA2017031602165

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PT SIDEWALL ATTACH ANGLE IS DAMAGED AT BS 727I AT S25R TO S24R. MAINTENANCE FABRICATED NEW SIDEWALL ATTACH ANGLE IAW W/O 35181-1600-0001. LOCATED AND DRILLED IAW 51-40-05. TREATED PRIMED IAW 51-20-01 INSTALLED SIDEWALL ATTACH ANGLE IAW DWG 146A1243.
